# SDR HNAA2010050100153

- Difficulty date: May 22, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,548 hours, 59,432 cycles
- Engine: Pwa PW120
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, AUTOFEATHER ARM LIGHT DID NOT ILLUMINATED.  R & R RELAY 6121-K5 (AUTOFEATHER ARM CONTROL RELAY).  GROUND RAN ACFT IAW DASH 8 RUN UP MANUAL.OPS GOOD AT THIS TIME.
